Alert archive / Tennessee / Tornado Warnings in 2013
Tornado Warning 6, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Jun 13, 2013, 3:17 PM EDT for 5 counties in Tennessee. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2013, 3:17 PM EDT (19:17 UTC)
- Expired
- Jun 13, 2013, 4:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Cocke County, TN, Grainger County, TN, Jefferson County, TN, Knox County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 41 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 3:40 PM EDT | TSTM WND GST 70 | Newport, TN | |
| Jun 13, 3:55 PM EDT | TORNADO | 14 Ese Sevierville, TN | THE NWS STORM SURVEY TEAM CONCLUDED THAT AN EF-1 TORNADO TRACKED ACROSS EASTERN SEVIER COUNTY ON THE 13TH OF JUNE. IT FORMED 14.1 MILES ESE OF SEVIERVILLE AND LIFTED 14.2 MILES ESE OF SEVIERVILLE. IT HAD A PATH LENGTH OF 0.5 MILES AND A PATH WIDTH OF 150 YARDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:19 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 13, 1:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1940 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -131 m²/s²
- 0-3 km storm-relative helicity
- -109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -2.8
The text
As transmitted, in the capitals the NWS used until 2016.
919
WFUS54 KMRX 131917
TORMRX
TNC029-057-089-093-155-132000-
/O.NEW.KMRX.TO.W.0006.130613T1917Z-130613T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
317 PM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* TORNADO WARNING FOR...
COCKE COUNTY IN EAST TENNESSEE...
GRAINGER COUNTY IN EAST TENNESSEE...
JEFFERSON COUNTY IN EAST TENNESSEE...
EXTREME EASTERN KNOX COUNTY IN EAST TENNESSEE...
SEVIER COUNTY IN EAST TENNESSEE...
* UNTIL 400 PM EDT
* AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR NEW
MARKET...OR 6 MILES WEST OF JEFFERSON CITY. DOPPLER RADAR SHOWED
THIS TORNADO MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
JEFFERSON CITY...DANDRIDGE...NEWPORT...PARROTTSVILLE...PIEDMONT...
HARRISBURG...BIRD CROSSING...CHESTNUT HILL...BYBEE...PITTMAN
CENTER...COSBY...HARTFORD AND DEL RIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR
VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE.
&&
LAT...LON 3566 8334 3611 8371 3620 8359 3594 8292
3576 8314 3572 8319 3572 8324 3566 8329
3565 8331
TIME...MOT...LOC 1917Z 310DEG 37KT 3608 8356
$$
AMP.232 follow-up statements
216
WWUS54 KMRX 131931
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
331 PM EDT THU JUN 13 2013
TNC057-093-131941-
/O.CAN.KMRX.TO.W.0006.000000T0000Z-130613T2000Z/
GRAINGER TN-KNOX TN-
331 PM EDT THU JUN 13 2013
...THE TORNADO WARNING FOR EXTREME EASTERN KNOX AND GRAINGER COUNTIES
IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE.
LAT...LON 3566 8334 3605 8366 3614 8342 3594 8292
3576 8314 3572 8319 3572 8324 3566 8329
3565 8331
TIME...MOT...LOC 1931Z 310DEG 33KT 3600 8345
$$
TNC029-089-155-132000-
/O.CON.KMRX.TO.W.0006.000000T0000Z-130613T2000Z/
JEFFERSON TN-COCKE TN-SEVIER TN-
331 PM EDT THU JUN 13 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR SEVIER...
COCKE AND JEFFERSON COUNTIES...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR PIEDMONT...OR NEAR
DANDRIDGE...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
NEWPORT...HARRISBURG...BIRD CROSSING...CHESTNUT HILL...PITTMAN
CENTER...COSBY...HARTFORD AND DEL RIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE.
&&
LAT...LON 3566 8334 3605 8366 3614 8342 3594 8292
3576 8314 3572 8319 3572 8324 3566 8329
3565 8331
TIME...MOT...LOC 1931Z 310DEG 33KT 3600 8345
$$
AMP.23628
WWUS54 KMRX 131942
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
342 PM EDT THU JUN 13 2013
TNC029-089-155-132000-
/O.CON.KMRX.TO.W.0006.000000T0000Z-130613T2000Z/
JEFFERSON TN-COCKE TN-SEVIER TN-
342 PM EDT THU JUN 13 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR SEVIER...
COCKE AND JEFFERSON COUNTIES...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CHESTNUT HILL...OR
7 MILES SOUTHEAST OF DANDRIDGE...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
NEWPORT...CHESTNUT HILL...BYBEE...PITTMAN CENTER...COSBY...HARTFORD
AND DEL RIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE.
&&
LAT...LON 3566 8334 3597 8360 3611 8333 3594 8292
3576 8314 3572 8319 3572 8324 3566 8329
3565 8331
TIME...MOT...LOC 1942Z 310DEG 33KT 3593 8336
$$
AMP.23What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Jun 13, 2:27 PM EDT, 50 minutes earlier.
Area forecast discussion, Jun 13, 2:27 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 227 PM EDT THU JUN 13 2013 .SHORT TERM... CURRENTLY TWO LINES MOVING THROUGH THE FORECAST AREA. THE LINE FARTHEST WEST IS ALONG AND AHEAD OF THE COLD FRONT. THERE ARE SOME WIDELY SCATTERED SHOWERS DEVELOPING ACROSS NORTH/NORTHEAST KY/WV IN THE VICINITY OF THE COLD POOL ALOFT. HAVE LEFT SLIGHT CHANCE OF SHOWERS INTO THE MID EVENING TO ACCOUNT FOR THIS. OTHERWISE MUCH DRIER AND RELATIVELY COOLER AIR WILL MOVE ACROSS THE REGION OVERNIGHT. FORECAST MODEL SOUNDINGS DIFFER WITH THEIR HANDLING OF LOW LEVEL MOISTURE TOMORROW AT THE 850MB HEIGHT. THE NAM IS NEARLY SATURATED WHILE THE GFS IS MUCH DRIER. USUALLY THE NAM HANDLES THE VERTICAL LEVELS BETTER BUT WITH A DRY AIR MASS FILLING IN BEHIND THE TROUGH AND THE EASTERN EDGE OF THE RIDGE BRINGING SINKING AIR...FIND IT HARD TO BUY MOSTLY CLOUDY SKIES SHORTLY AFTER NOON. IN THE WAKE OF THE FRONT...DAYTIME TEMPERATURES WILL BE PLEASANT GENERALLY LOWER TO MID 80S. .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...AT THE BEGINNING OF THIS PERIOD...HIGH PRESSURE HAS BUILT INTO THE REGION AT THE SURFACE AND THE UPPER RIDGE CENTERED OVER TX IS TRYING TO BUILD INTO THE REGION AS WELL. BY SUNDAY AFTERNOON...THE SURFACE HIGH HAS MOVED TO THE EAST ALLOWING A RETURN FLOW TO SET UP...AND THE RIDGE HAS BEEN FLATTENED BY A DISTURBANCE. SURFACE DEWPOINTS WILL BE BACK INTO THE 60S AREA-WIDE BY THEN...AND THE FIRST CHANCE OF SHOWERS/STORMS COMES BACK INTO THE AREA. CHANCES OF SHOWERS/STORMS CONTINUE THROUGH MONDAY...THEN TAPERS OFF SOMEWHAT BY TUESDAY. SEVERE THUNDERSTORM CHANCES LOOK TO BE WELL WEST OF OUR AREA. FINALLY BY WEDNESDAY...DRY AIR MOVES INTO THE REGION AND THE FORECAST IS DRY FOR THE REST OF THE PERIOD. FOR TEMPERATURES...MODEL GUIDANCE SEEMS GOOD OVERALL...WENT CLOSE TO GUIDANCE FOR MOST PERIODS. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 66 86 61 89 67 / 10 10 0 0 10 KNOXVILLE MCGHEE TYSON AIRPORT, TN 61 83 59 88 66 / 10 10 0 0 10 OAK RIDGE, TN 61 84 59 89 64 / 10 10 0 0 10 TRI CITIES AIRPORT, TN 57 81 52 86 60 / 20 10 0 0 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && AC/GM
Hazardous weather outlook, Jun 13, 2:35 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 235 PM EDT THU JUN 13 2013 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-141845- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 235 PM EDT THU JUN 13 2013 /135 PM CDT THU JUN 13 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL BE MOVING THROUGH THE AREA THIS AFTERNOON...WITH THE MAIN THREAT FROM THESE STORMS BEING DAMAGING OUTFLOW WINDS UP TO ABOUT 70 MPH. HAIL UP TO ONE INCH...AND LOCALIZED FLOODING OF LOW SPOTS ARE ALSO POSSIBLE...AS WELL AS A BRIEF ISOLATED TORNADO WITH THE STRONGEST STORMS. THE STORMS WILL MOVE SOUTH END EAST...OUT OF THE AREA THIS EVENING...AS A COLD FRONT PUSHES INTO THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ON-GOING AT THIS TIME FOR THIS AFTERNOON.
In the hours before
Special weather statement, Jun 13, 12:44 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1244 PM EDT THU JUN 13 2013 TNZ014>016-131730- CLAIBORNE TN-HANCOCK TN-HAWKINS TN- 1244 PM EDT THU JUN 13 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...HANCOCK AND CLAIBORNE COUNTIES UNTIL 130 PM EDT... AT 1244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF TAZEWELL...OR 14 MILES WEST OF SNEEDVILLE...MOVING EAST AT 45 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SNEEDVILLE... ROGERSVILLE...SURGOINSVILLE...EVANSTON...TREADWAY...MOORESBURG... KLONDIKE...ST. CLAIR...KYLES FORD...MCCLOUD...KEPLER AND OKOLONA. AMP.23
Special weather statement, Jun 13, 1:08 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 108 PM EDT THU JUN 13 2013 VAZ002-005-006-008-131800- RUSSELL VA-SCOTT VA-WASHINGTON VA-WISE VA- 108 PM EDT THU JUN 13 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WISE...WASHINGTON...SCOTT AND RUSSELL COUNTIES UNTIL 200 PM EDT... AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES WEST OF CLEVELAND...OR 14 MILES SOUTHEAST OF WISE...MOVING EAST AT 50 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LEBANON...ABINGDON... CLEVELAND...CASTLEWOOD...COLLINGWOOD...HANSONVILLE...HILANDER PARK... HOLSTON...HONAKER...DYE...ROSEDALE...LINDELL...EMORY-MEADOW VIEW... GLADE SPRING AND DAMASCUS. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DGS
Local storm report, Jun 13, 1:53 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
153 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TSTM WND DMG KINGSPORT 36.53N 82.56W
06/13/2013 SULLIVAN TN 911 CALL CENTER
POWER LINES AND TREES DOWN IN KINGSPORT.
&&Local storm report, Jun 13, 2:31 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
231 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG WISE 36.98N 82.58W
06/13/2013 WISE VA PUBLIC
A FEW TREES DOWN REPORTED BY PUBLIC.
0113 PM TSTM WND DMG 2 E SNEEDVILLE 36.54N 83.18W
06/13/2013 HANCOCK TN LAW ENFORCEMENT
A FEW TREES DOWN 2 EAST OF SNEEDVILLE
0123 PM TSTM WND DMG 1 NW CHURCH HILL 36.54N 82.72W
06/13/2013 HAWKINS TN LAW ENFORCEMENT
A FEW TREES DOWN ALONG THE SCOTT, VA AND HAWKINS
COUNTY-LINE.
0135 PM TSTM WND DMG HONAKER 37.02N 81.98W
06/13/2013 RUSSELL VA LAW ENFORCEMENT
TREES DOWN IN THE HONAKER AREA.
0138 PM TSTM WND DMG 2 E LEBANON 36.90N 82.04W
06/13/2013 RUSSELL VA LAW ENFORCEMENT
A FEW TREES DOWN.
0146 PM TSTM WND DMG KINGSPORT 36.53N 82.56W
06/13/2013 SULLIVAN TN 911 CALL CENTER
POWER LINES AND TREES DOWN IN KINGSPORT.
0158 PM TSTM WND DMG WHITE PINE 36.10N 83.30W
06/13/2013 JEFFERSON TN LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE WHITE PINE AREA.
0200 PM TSTM WND DMG 1 N NEWPORT 35.97N 83.19W
06/13/2013 COCKE TN LAW ENFORCEMENT
TREES DOWN.
0205 PM TSTM WND DMG FALL BRANCH 36.42N 82.62W
06/13/2013 WASHINGTON TN LAW ENFORCEMENT
TREES DOWN.
0210 PM TSTM WND GST JOHNSON CITY 36.33N 82.37W
06/13/2013 E65.00 MPH WASHINGTON TN AMATEUR RADIO
ESTIMATED WINDS OF 65 MPH IN JOHNSON CITY, TENNESSEE
0217 PM HAIL JONESVILLE 36.69N 83.12W
06/13/2013 E1.00 INCH LEE VA AMATEUR RADIO
QUARTER SIZE HAIL BY SPOTTER.
&&Local storm report, Jun 13, 3:00 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
300 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG GATE CITY 36.64N 82.58W
06/13/2013 SCOTT VA 911 CALL CENTER
SEVERAL TREES DOWN AROUND THE GATE CITY AREA.
&&Local storm report, Jun 13, 3:04 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
304 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL ROAN MOUNTAIN 36.18N 82.07W
06/13/2013 E0.50 INCH CARTER TN PUBLIC
0.5 INCH HAIL REPORTED IN STATE PARK.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:00 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hancock, Hawkins, Washington | 45 min |
| Jun 13, 1:00 PM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins, Sullivan | 45 min |
| Jun 13, 1:28 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Hancock, Hawkins, Johnson, Sullivan, Washington | 62 min |
| Jun 13, 1:33 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Hawkins, Johnson, Sullivan, Unicoi and 1 more | 57 min |
| Jun 13, 1:42 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson, Sevier | 48 min |
| Jun 13, 1:45 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson | 45 min |
| Jun 13, 2:05 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Scott | 40 min |
| Jun 13, 2:13 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 47 min |
| Jun 13, 2:15 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Sevier | 30 min |
| Jun 13, 2:16 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 44 min |
| Jun 13, 2:20 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 40 min |
| Jun 13, 2:23 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Johnson, Unicoi, Washington | 22 min |
| Jun 13, 2:31 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hancock, Hawkins | 29 min |
| Jun 13, 2:34 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Jefferson, Knox, Union | 41 min |
| Jun 13, 2:48 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Unicoi, Washington | 27 min |
| Jun 13, 2:49 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 41 min |
| Jun 13, 2:53 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 37 min |
| Jun 13, 2:59 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Morgan, Roane | 46 min |
| Jun 13, 3:10 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Unicoi, Washington | 65 min |
| Jun 13, 3:10 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Jefferson, Knox and 2 more | 65 min |
| Jun 13, 3:21 PM EDT | Areal Flood Advisory | MRX | Carter, Greene, Hawkins, Johnson, Sullivan, Unicoi and 1 more | 3 hr |
| Jun 13, 3:32 PM EDT | Tornado Warning | MRX | Greene | 28 min |
| Jun 13, 3:39 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Knox, Sevier | 66 min |
| Jun 13, 3:42 PM EDT | Flash Flood Warning | MRX | Carter, Unicoi, Washington | 4 hr |
| Jun 13, 3:54 PM EDT | Tornado Warning | MRX | Cocke, Jefferson, Sevier | 36 min |
| Jun 13, 3:56 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, McMinn, Monroe, Sevier | 64 min |
| Jun 13, 4:04 PM EDT | Areal Flood Advisory | MRX | Blount, Cocke, Jefferson, Knox, Sevier | 3 hr |
| Jun 13, 4:12 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Sevier | 33 min |
| Jun 13, 4:27 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Monroe, Polk | 63 min |
| Jun 13, 4:29 PM EDT | Areal Flood Advisory | MRX | Blount, Monroe | 3 hr |
| Jun 13, 4:42 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 48 min |
| Jun 13, 4:52 PM EDT | Flash Flood Warning | MRX | Blount | 3 hr |
| Jun 13, 5:23 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 37 min |
Nearby
Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.